# SDR TAOA049615

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2612 · Fire Detection
- Part: Det Contl Unit
- Part number: 65602097
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT NR 6431 - LGA-DCA - ENGINE FIRE WARNING NR 1 CAME ON.  PULLED ENGINE DETECTOR 'B' LOOP CIRCUIT BREAKER TO EXTINGUISH LIGHT.  ENGINE SHUT DOWN.  REPLACED NR 1 ENGINE FIRE WALL LOOP.  REPLACE, FIRE DETECTOR CONTROL UNIT.  FUNCTIONAL CHECK OF NR 1 ENGINE FIRE WARNING SYSTEM OK, PER MM 26-11-01.  (M)
